# SDR CA120222003

- Difficulty date: February 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 5,924 hours
- Engine: Pwa PT6A114
- Propeller: Hartzl HCB3TN3
- System (JASC): 3411 · Pitot/Static System
- Part: Plate
- Part number: 26060321
- Condition: Cracked
- Location: Pitot Tube
- Part time: 5,924 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT WING PITOT TUBE FOUND TO BE CRACKED FORWARD OF ITS MOUNTING PLATE.
